I had the symptoms of sever burning during micturation and later, whitish discharge. A Dr gave me Cipro 500mg b.d and Doxycycline 100mg bd x7 but the discharge continued after taking the drugs for 5days so i was given Ceftriaxone 1g IM and Azithromycine 1g orally by another Dr. but after the injection(around 6pm) i could not take the Azithromycine neither the cipro and doxy. Can i take the azithromycine 13 hours after the ceftriaxone injection? Should i stop or continue the cipro and doxy drugs
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.